Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 131, NWS Charleston, SC

June 26, 2011Colleton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 26, 2011, 3:37 PM EDT for Colleton County, South Carolina. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 3:37 PM EDT (19:37 UTC)
Expired
Jun 26, 2011, 4:06 PM EDT
In force
29 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

County Colleton County, SC

The radar

The Charleston,SC radar (KCLX), 55 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:04 PM EDTTSTM WND DMG6 Sw Canadys, SCTREES DOWN ALONG INTERSTATE 95 NEAR EXIT 59. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
701 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WUUS52 KCHS 261937
SVRCHS
SCC029-262030-
/O.NEW.KCHS.SV.W.0131.110626T1937Z-110626T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
337 PM EDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 430 PM EDT

* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...NEAR SMOAKS...MOVING SOUTHEAST AT 10 MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  SMOAKS...PADGETTS...WILLIAMS...RUFFIN...CANADYS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.

&&

LAT...LON 3316 8071 3311 8067 3307 8062 3306 8055
      3307 8054 3303 8047 3284 8079 3308 8096
      3311 8093 3307 8090 3309 8089 3313 8090
      3318 8081
TIME...MOT...LOC 1937Z 312DEG 9KT 3309 8081

$$
2 follow-up statements
302 
WWUS52 KCHS 261950
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
350 PM EDT SUN JUN 26 2011

SCC029-262030-
/O.CON.KCHS.SV.W.0131.000000T0000Z-110626T2030Z/
COLLETON SC-
350 PM EDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTH CENTRAL COLLETON COUNTY...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SMOAKS...OR ABOUT 14 MILES NORTHWEST OF WALTERBORO...
MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CANADYS...
COLLETON...PADGETTS...RUFFIN...SMOAKS AND WILLIAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

&&

LAT...LON 3316 8071 3310 8067 3307 8062 3306 8055
      3288 8082 3308 8096 3311 8093 3307 8090
      3309 8089 3313 8090 3318 8081
TIME...MOT...LOC 1950Z 312DEG 9KT 3307 8078

$$
373 
WWUS52 KCHS 262006
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
406 PM EDT SUN JUN 26 2011

SCC029-262016-
/O.CAN.KCHS.SV.W.0131.000000T0000Z-110626T2030Z/
COLLETON SC-
406 PM EDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLETON COUNTY
HAS BEEN CANCELLED...

AT 404 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.

ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS
ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND 
LIGHTNING STRIKES AND WIND GUSTS TO 40 MPH. THE SAFEST COURSE OF 
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.

TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.

LAT...LON 3316 8071 3310 8067 3307 8062 3306 8055
      3288 8082 3308 8096 3311 8093 3307 8090
      3309 8089 3313 8090 3318 8081
TIME...MOT...LOC 2006Z 312DEG 9KT 3304 8074

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:32 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 26, 12:32 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1232 PM EDT SUN JUN 26 2011

.SYNOPSIS...
THE REGION WILL REMAIN BETWEEN ATLANTIC HIGH PRESSURE AND AN
INLAND TROUGH OF LOW PRESSURE INTO MID WEEK BEFORE A COLD FRONT
APPROACHES FROM THE NORTHWEST.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO MAJOR CHANGES WITH THE 1 PM UPDATE. TSTMS CONTINUE TO FIRE
ALONG A SOUTHWARD MOVING OUTFLOW BOUNDARY ACROSS NORTHERN GEORGIA.
CURRENT MESOSCALE TRENDS SUGGEST WE MAY NEED TO INCREASE POPS
ACROSS INTERIOR SOUTHEAST GEORGIA WITH THE LATE AFTERNOON UPDATE.

H8 TEMPERATURES ARE FORECAST TO RISE TO 19-21C BY LATE AFTERNOON
WHICH COUPLED WITH MOSTLY SUNNY SKIES WILL ALLOW HIGHS TO SOAR
WELL INTO THE 90S WITH MANY LOCATIONS ACROSS THE SOUTHWEST ZONES
LIKELY TOPPING OUT 100-101. THIS INCLUDES LOCATIONS SUCH AS
STATESBORO...SYLVANIA...METTER...REIDSVILLE...CLAXTON AND LUDOWICI.
DEWPOINTS WILL MIX OUT INTO THE 60S AND POSSIBLE UPPER 50S WHICH
WILL KEEP HEAT INDICES IN CHECK. THE ONLY EXCEPTION WILL BE ACROSS
THE COASTAL COUNTIES WHERE HIGH RESOLUTION MODEL DATA SHOW DEWPOINTS
SURGING INTO THE MID-UPPER 70S WITH THE SEA BREEZE. THIS MAY RESULT
IN HEAT INDICES BRIEFLY RISING 104-106 FOR ONE MAYBE TWO HOURS...BUT
THIS SMALL TEMPORAL WINDOW DOES NOT JUSTIFY THE ISSUANCE OF HEAT
ADVISORY ATTM. WE WILL OBVIOUSLY MONITOR CONDITIONS THROUGH THE DAY
AND MAKE NECESSARY CHANGES AS NEEDED.

RISING HEIGHTS ALOFT COUPLED WITH DEWPOINTS MIXING OUT INTO THE
LOWER 60S DOES NOT BODE WELL FOR SIGNIFICANT LATE AFTERNOON TSTM
DEVELOPMENT. WEAK SHORTWAVE ENERGY PASSING OVER THE MIDLANDS AND
CSRA THIS AFTERNOON COULD PROVIDE JUST ENOUGH FORCING TO OVERCOME
THIS LACK OF SIGNIFICANT MOISTURE AND SURFACE BASED INSTABILITY
TO YIELD ISOLATED TSTMS. SIMILARLY...AN ISOLATED TSTM OR TWO COULD
POP ALONG THE SEA BREEZE WHERE LOW-LEVEL MOISTURE POOLING WILL
HELP SPIKE SBCAPES TO NEAR 3000 J/KG. THIS SCENARIO IS WELL
SUPPORTED BY THE LATEST SET OF HIGHER RESOLUTION GUIDANCE. WILL GO
WITH SLIGHT CHANCE POPS ALONG AND AHEAD OF THE SEA BREEZE TO COVER
THIS POSSIBILITY.

WE ARE CAREFULLY WATCHING MESOSCALE TRENDS ASSOCIATED WITH THE MCS
OVER TENNESSEE. VISIBLE SATELLITE IMAGES SHOW A WELL DEFINED
OUTFLOW BOUNDARY SINKING SOUTH AND APPROACHING NORTHERN MISSISSIPPI...
ALABAMA...GEORGIA AND THE BLUE RIDGE MOUNTAINS OF SOUTHWEST NORTH
CAROLINA. THIS BOUNDARY WILL LIKELY BE A FOCUS FOR ADDITIONAL
TSTMS LATER THIS AFTERNOON FARTHER UPSTREAM. THE FLOW AROUND THE
LARGE ANTICYCLONE CENTERED OVER TEXAS MAY ALLOW SOME OF THIS
ACTIVITY TO MOVE INTO THE AREA THIS EVENING...ESPECIALLY SOUTHEAST
GEORGIA SO THIS IS SOMETHING WE WILL HAVE TO CAREFULLY
WATCH...ESPECIALLY AS IT MAY EVENTUALLY LINK UP WITH THE INLAND
MOVING SEA BREEZE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
TONIGHT...ISOLATED SHOWERS/THUNDERSTORMS COULD GET A BOOST AS
OUTFLOW FROM AN APPROACHING MCS MOVING SOUTHEAST THROUGH NORTH
GEORGIA POTENTIALLY COLLIDES WITH THE SEA BREEZE ACROSS INTERIOR
PORTIONS OF OUR FORECAST AREA. KEPT POPS FAIRLY LOW FOR NOW GIVEN
THE USUAL UNCERTAINTY WITH POOR MODEL BEHAVIOR OF SUCH FEATURES
BUT COVERAGE COULD BE DECENT AS SOME OF THE MESOSCALE MODELS
SUGGEST. DEPENDING ON THE ORGANIZATION OF UPSTREAM
CONVECTION...SOME SEVERE STORMS ARE POSSIBLE...BUT WILL LET LATER
SHIFTS DIAGNOSE THIS FURTHER. LOWS MAINLY IN THE LOWER TO MID 70S.

MONDAY THROUGH WEDNESDAY...NO SIGNIFICANT CHANGES HAVE BEEN MADE
DURING THE SHORT TERM FORECAST. A WEAK NORTHWEST FLOW REGIME WILL
CONTINUE OVER THE SOUTHEAST AS SIGNIFICANT MID/UPPER LVL RIDGING
OCCURS OVER THE CENTRAL UNITED STATES AND MODEST RIDGING REMAINS
OVER THE WESTERN ATLANTIC. 1000-850MB THICKNESS VALUES CONTINUE TO
SUPPORT HIGH TEMPS IN THE LOW/MID 90S THROUGH WEDNESDAY WITH
OVERNIGHT LOWS IN THE LOW 70S AND MID/UPPER 70S ALONG THE
IMMEDIATE SC AND GA COASTLINE.

IN GENERAL...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
EACH AFTERNOON WITH COVERAGE INCREASING THROUGH WEDNESDAY.
CONVECTION WILL LIKELY DEVELOP NEAR/WITHIN A LEE SIDE TROUGH OVER
THE MIDLANDS BEFORE MAKING WAY TO THE LOW COUNTRY AS WEAK H5
SHORTWAVES ROUND THE NORTHEASTERN PERIPHERY OF THE RIDGE POSITIONED
TO OUR WEST. ACTIVITY MAY BE SOMEWHAT ENHANCED EACH AFTERNOON AND
EVENING WITH AN INLAND MOVING SEABREEZE AND ANY CONVECTIVE OUTFLOW
BOUNDARIES. AT THIS TIME...THE BEST CHANCE OF ACTIVITY LOOKS TO BE
TUESDAY AFTERNOON AND WEDNESDAY AS POOLING OF MOISTURE AND SBCAPES
APPROACH 3000 J/KG ALONG/AHEAD OF A WEAK SFC TROUGH THAT MAKES WAY
THROUGH THE SOUTHEAST BY LATE WEDNESDAY. HAVE INCREASED POPS
SLIGHTLY TUESDAY AFTERNOON AND WEDNESDAY IN RESPONSE TO THIS SFC
FEATURE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A WEAKENING SFC TROUGH MAY BE LINGERING JUST OFFSHORE WITH AMPLE
MOISTURE STILL OVER PORTIONS OF THE FORECAST AREA...ESPECIALLY ALONG
THE COAST. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE WEDNESDAY NIGHT THROUGH THURSDAY EVENING BEFORE SFC HIGH
PRESSURE SETTLES IN OVER THE SOUTHEAST. CONDITIONS APPEAR TO BE
SOMEWHAT DRIER EARLY THIS WEEKEND BEFORE WEAK ONSHORE FLOW RETURNS
SUNDAY. HOWEVER...CAN NOT RULE OUT ISOLATED SHOWER/THUNDERSTORM
POSSIBILITY THROUGH THE WEEKEND. OVERALL...HIGH TEMPS WILL BE AROUND
90 DEGREES THURSDAY AND FRIDAY BEFORE A SLIGHT WARMING TREND RETURNS
LATE THIS WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NO CONCERNS. TSTMS CURRENT ORGANIZING OVER NORTHERN GEORGIA MAY
TRY AND SNEAK INTO PORTIONS OF SOUTHEAST GEORGIA THIS EVENING.
THIS MAY POSE A RISK FOR TSTMS AT KSAV. WILL HAVE TO WATCH THIS
CAREFULLY BUT WILL LEAVE TSTMS OUT OF THE 18Z TAFS FOR NOW. TSTMS
ARE NOT A CONCERN ATTM FOR KCHS.

EXTENDED AVIATION OUTLOOK...MVFR/IFR CONDITIONS POSSIBLE EACH
AFTERNOON/EVENING WITH SHOWER/THUNDERSTORM ACTIVITY...ESPECIALLY
TUE AND WED.

&&

.MARINE...
TODAY AND TONIGHT...NO SIGNIFICANT CONCERNS. S/SW WINDS OF 15 KT
OR LESS AND SEAS 2 TO 4 FT OR LESS.

MONDAY THROUGH FRIDAY...WINDS AND SEAS ARE EXPECTED TO REMAIN
BELOW SCA CRITERIA MONDAY AND TUESDAY WITH WITH ATLANTIC HIGH
PRESSURE DOMINATING THE WATERS. HIGHEST WINDS WILL REMAIN ALONG
DAILY SEABREEZE CIRCULATIONS NEAR THE COAST. WINDS AND SEAS WILL
APPROACH SCA CRITERIA TUESDAY NIGHT THROUGH LATE WEDNESDAY MORNING
AS A SFC TROUGH PINCHES THE GRADIENT OVER COASTAL WATERS. WINDS
WILL APPROACH 20 TO 25 KTS...MAINLY FOR WATERS BEYOND 20 NM FROM
THE COAST...BUT NORTHERN SC WATERS MAY ALSO SEE SCA CONDITIONS
BRIEFLY. SEAS WILL ALSO BUILD UP TO 5 TO 6 FEET FOR WATERS BEYOND
20 NM FROM THE COAST. CONDITIONS WILL THEN IMPROVE LATE WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 26, 4:08 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
408 AM EDT SUN JUN 26 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-270900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
408 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 26, 3:21 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
321 PM EDT SUN JUN 26 2011

GAZ099-114-115-261945-
CANDLER-EVANS-TATTNALL-
321 PM EDT SUN JUN 26 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS AND
CANDLER COUNTIES THROUGH 345 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR METTER...MOVING SOUTH AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALINE...COBBTOWN...METTER AND PULASKI...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3243 8219 3247 8219 3252 8216 3256 8207
      3252 8198 3247 8197 3241 8192 3229 8195
      3223 8202 3220 8220 3236 8225
TIME...MOT...LOC 1921Z 343DEG 5KT 3238 8205
Special weather statement, Jun 26, 3:32 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
332 PM EDT SUN JUN 26 2011

SCZ043-262000-
INLAND COLLETON-
332 PM EDT SUN JUN 26 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY
THROUGH 400 PM EDT...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SMOAKS...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CANADYS...COLLETON...PADGETTS...RUFFIN...SMOAKS AND WILLIAMS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3318 8075 3316 8071 3311 8067 3307 8062
      3306 8057 3289 8080 3305 8094 3308 8092
      3307 8090 3309 8089 3312 8090 3314 8088
      3318 8081
TIME...MOT...LOC 1933Z 300DEG 12KT 3308 8079

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:32 PM EDTSpecial Weather StatementCHSColleton28 min
Jun 26, 4:36 PM EDTSpecial Weather StatementCHSColleton24 min
Jun 26, 5:07 PM EDTSpecial Weather StatementCHSColleton23 min
Jun 26, 5:20 PM EDTSpecial Weather StatementCHSColleton25 min
Jun 26, 5:37 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton53 min
Jun 26, 5:56 PM EDTSevere Thunderstorm WarningCHSJasper49 min
Jun 26, 6:12 PM EDTSevere Thunderstorm WarningCHSJasper63 min
Jun 26, 6:15 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton24 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.